# SDR VNAA201911221102

- Difficulty date: November 21, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 8,175 hours, 7,556 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE0804A04
- Part serial: L118404401
- Condition: Failed
- Location: Display
- Part time: 8,175 hours, 7,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENROUTE TO GSO BOTH DISPLAY FANS WENT INOP. THE CREW DECLARED AN EMERGENCY AND RETURNED TO CLT WHERE THEY LANDED WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED #1DISPLAY SUPPLY FAN AND CHECK-VALVE IAW CRJ 900 AMM. OPS CHECK GOOD AT THIS TIME.
